MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION BALLOON CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE RX PTA DILATATION BALLOON CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U41502H15RX
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes two malfunctions.A review of reported information indicates that model u41502h15rx, pta balloon dilatation catheter, allegedly experienced material rupture.This information was received from multiple sources.These malfunctions involved patients with no consequences.Neither patients' age, weight, or gender was provided.

Brand Name
ULTRAVERSE RX PTA DILATATION BALLOON CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9963765
Report Number2020394-2020-02722
Device Sequence Number2546600
Product Code LIT
UDI-Device Identifier00801741056628
UDI-Public(01)00801741056628
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU41502H15RX
Device Catalogue NumberU41502H15RX
Device Lot NumberCMCS0179, CMDQ0277
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/15/2020
Patient Sequence Number1